Bifurcation theorems via second-order optimality conditions

We present a new approach to bifurcation study that relies on the theory of second-order optimality conditions for abnormal constrained optimization problems developed earlier by the first author. This theory does not subsume the "primal" description of the feasible set in terms of tangent vectors or in any other way. As a result, we obtain new sufficient conditions for bifurcation, which are to some extent complementary with respect to the known bifurcation theory. © 2001 Academic Press.

Authors
Arutyunov A.V. 1 , Izmailov A.F.2
Editors
-
Publisher
Academic Press Inc.
Number of issue
2
Language
English
Pages
564-576
Status
Published
Department
-
Number
-
Volume
262
Year
2001
Organizations
  • 1 Peoples Friendship University, Miklukho-Maklaya Str. 6, 117198, Moscow, Russian Federation
  • 2 Computing Center of the Russian Academy of Sciences, Vavilova Str. 40, 117967, Moscow, Russian Federation
Keywords
2-normality; Bifurcation; Constrained optimization; Nonlinear operator equation; Second-order optimality conditions
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/306/